# SDR AU510001572

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C201
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Worn
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER EXHAUST VALVE STEM WORN EXCESSIVELY.  WEAR WAS APPROXIMATELY 3.175MM (0.125IN).  SUSPECT INCORRECT VALVE GUIDE/VALVE COMBINATION.
